# SDR ASAA2019031728627

- Difficulty date: March 17, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 23,282 hours, 7,647 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL. GROUNDED - YES. PERFORMED OPERATIONAL TEST OF LEFT PACK IAW FIM 21-53 TASK 803. OPS CHECKS GOOD.
